# SDR 99ZZZX3426

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N361KP
- Make and model: Boeing 727225
- Aircraft serial: 20627
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Extrusion
- Condition: Cracked
- Location: Bs 303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C-CHECK WORK CARD, FOUND 2 EACH CRACKS AT FS 303.9, LEFT SIDE OF COCKPIT DOOR LOWER ATTACH POINT.  STOP DRILLED CRACKS PER SRM 51-10-1.  FABRICATED AND INSTALLED PER SRM 51-40-3.
